American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] José M. Salazar. Fixed point index in symmetric products. Trans. Amer. Math. Soc. 357 (2005) 3493-3508. MR 2146635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Piotr Minc. A hereditarily indecomposable tree-like continuum without the fixed point property. Trans. Amer. Math. Soc. 352 (2000) 643-654. MR 1695031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Piotr Minc. A Weakly Chainable Tree-Like Continuum without the Fixed Point Property. Trans. Amer. Math. Soc. 351 (1999) 1109-1121. MR 1451610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carl Eberhart and J. B. Fugate. Universal maps on trees. Trans. Amer. Math. Soc. 350 (1998) 4235-4251. MR 1443871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alex Chigogidze, Karl H. Hofmann and John R. Martin. Compact groups and fixed point sets. Trans. Amer. Math. Soc. 349 (1997) 4537-4554. MR 1451595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kunquan Lan and Jeffrey Webb. A fixed point index for generalized inward mappings of condensing type. Trans. Amer. Math. Soc. 349 (1997) 2175-2186. MR 1422903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles L. Hagopian. The fixed-point property for simply connected plane continua. Trans. Amer. Math. Soc. 348 (1996) 4525-4548. MR 1344207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Vermeer. Continuous functions on extremally disconnected spaces . Trans. Amer. Math. Soc. 347 (1995) 3263-3285. MR 1311920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Segal and T. Watanabe. Cosmic approximate limits and fixed points . Trans. Amer. Math. Soc. 333 (1992) 1-61. MR 1145962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos Prieto and Hanno Ulrich. Equivariant fixed point index and fixed point transfer in nonzero dimensions . Trans. Amer. Math. Soc. 328 (1991) 731-745. MR 1062875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Piotr Minc. A fixed point theorem for weakly chainable plane continua . Trans. Amer. Math. Soc. 317 (1990) 303-312. MR 968887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. M. Marsh. Mappings of trees and the fixed point property . Trans. Amer. Math. Soc. 315 (1989) 799-810. MR 937249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles L. Hagopian. Fixed points of arc-component-preserving maps . Trans. Amer. Math. Soc. 306 (1988) 411-420. MR 927698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John R. Martin and William Weiss. Fixed point sets of metric and nonmetric spaces . Trans. Amer. Math. Soc. 284 (1984) 337-353. MR 742428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Patricia H. Carter. An improvement of the Poincar\'e-Birkhoff fixed point theorem . Trans. Amer. Math. Soc. 269 (1982) 285-299. MR 637039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. B. Fugate and T. B. McLean. Compact groups of homeomorphisms on tree-like continua . Trans. Amer. Math. Soc. 267 (1981) 609-620. MR 626493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephanie M. Boyles. A counterexample to the bounded orbit conjecture . Trans. Amer. Math. Soc. 266 (1981) 415-422. MR 617542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cheng Ming Lee. A development of contraction mapping principles on Hausdorff uniform spaces . Trans. Amer. Math. Soc. 226 (1977) 147-159. MR 0428315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. E. Rhoades. A comparison of various definitions of contractive mappings . Trans. Amer. Math. Soc. 226 (1977) 257-290. MR 0433430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] W. K. Mason. Fixed points of pointwise almost periodic homeomorphisms on the two-sphere . Trans. Amer. Math. Soc. 202 (1975) 243-258. MR 0362280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Tarafdar. An approach to fixed-point theorems on uniform spaces . Trans. Amer. Math. Soc. 191 (1974) 209-225. MR 0362283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. B. Muenzenberger and R. E. Smithson. Fixed point structures . Trans. Amer. Math. Soc. 184 (1973) 153-173. MR 0328900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. P. Jerrard. On Knaster's conjecture . Trans. Amer. Math. Soc. 170 (1972) 385-402. MR 0309101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] O. H. Hamilton. Fixed points under transformations of continua which are not connected im Kleinen . Trans. Amer. Math. Soc. 44 (1938) 18-24. MR 1501958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. W. Alexander. Invariant points of a surface transformation of given class . Trans. Amer. Math. Soc. 25 (1923) 173-184. MR 1501236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] George D. Birkhoff. Proof of Poincar\'e's geometric theorem . Trans. Amer. Math. Soc. 14 (1913) 14-22. MR 1500933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia